# SDR IPXA11166800

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT DISARM MAIN ENTRY DOOR.  HAD TO EGRESS OUT ELECTRONICS BAY.   REPOSITIONED SLIDE GIRT. OPS CHECK GOOD WITH REFERENCE TO MM 52-10- 30-05. THIS CLEARS DEFERRAL.
